Universidad Complutense de Madrid
E-Prints Complutense

On interpolation of Asplund operators

Impacto

Downloads

Downloads per month over past year

Cobos, Fernando and Fernández-Cabrera, Luz M. and Manzano, Antonio and Martínez, Antón (2005) On interpolation of Asplund operators. Mathematische Zeitschrift, 250 (2). pp. 267-277. ISSN 0025-5874

[img] PDF
Restringido a Repository staff only

177kB

Official URL: http://www.springerlink.com/content/tb07b7kquhcepmmk/fulltext.pdf


URLURL Type
http://www.springerlink.com/Publisher


Abstract

We study the interpolation properties of Asplund operators by the complex method, as well as by general J - and K-methods.


Item Type:Article
Uncontrolled Keywords:Real Interpolation; Ideals; Spaces
Subjects:Sciences > Mathematics > Numerical analysis
ID Code:15043
Deposited On:27 Apr 2012 09:12
Last Modified:14 Jun 2018 14:02

Origin of downloads

Repository Staff Only: item control page